RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Nguyễn, Thị Thùyi Duong

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:107
Abstract pages:571
Full texts:155
References:114

http://www.mathnet.ru/eng/person77064
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. T. T. D. Nguen, “Affine-Homogeneous Real Hypersurfaces of Tube Type in $\mathbb{C}^{3}$”, Mat. Zametki, 94:2 (2013),  246–265  mathnet  mathscinet  zmath  elib; Math. Notes, 94:2 (2013), 238–254  isi  elib  scopus
2012
2. A. V. Loboda, T. T. D. Nguyễn, “On the affine homogeneity of tubular type surfaces in $\mathbb C^3$”, Tr. Mat. Inst. Steklova, 279 (2012),  102–119  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 279 (2012), 93–109  isi  elib

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020